New Approach to Exponential Stability Analysis and Stabilization for Delayed T-S Fuzzy Markovian Jump Systems

Authors

1 School of Computer Science and Information Engineering, Shanghai Institute of Technology, No.100 Haiquan Road, Fengxian Distinct, 201418, Shanghai , China

2 School of Aeronautics and Astronautics, Shanghai Jiao Tong University, No.800 Dongchuan Road, Minhang Distinct, 200240, Shanghai, China

3 School of Aeronautics and Astronautics, Shanghai Jiao Tong Uni- versity, No.800 Dongchuan Road, Minhang Distinct, 200240, Shanghai, China

Abstract

This paper is concerned with delay-dependent exponential stability analysis and stabilization for continuous-time T-S fuzzy Markovian jump systems with mode-dependent time-varying delay. By constructing a novel Lyapunov-Krasovskii functional and utilizing some advanced techniques, less conservative conditions are presented to guarantee the closed-loop system is mean-square exponentially stable. Then, the stabilization conditions are derived and the fuzzy controller can be obtained by solving a set solutions of LMIs. The upper bound of time-delay that the system can be stabilized is given by using an optimal algorithm. Two examples are presented to illustrate the effectiveness and potential of our methods.

Keywords


[1] P. Balasubramaniam and R. Sathy, Robust asymptotic stability of fuzzy Markovian jump-
ing genetic regulatory networks with time-varying delays by delay decomposition approach,
Comm. Nonlinear Science Numerical Simul., 16(2) (2011), 928–939.
[2] P. Balasubramaniam and T. Senthilkumar, Delay-range-dependent robust stabilization and
H∞ control for nonlinear uncertain stochastic fuzzy systems with mode-dependent time delays
and Markovian jump parameters, Int. J. Syst. Sci.,(2012), 1–14.
[3] L. J. Banu and P. Balasubramaniam, Admissibility analysis for discrete-time singular systems
with time-varying delays by adopting the state-space Takagi-Sugeno fuzzy model, Int. J. Fuzzy
Syst., 12(3) (2015), 1–16.
[4] L. J. Banu and P. Balasubramaniam, Robust stability and stabilization analysis for discrete-
time randomly switched fuzzy systems with known sojourn probabilities, Nonlinear Anal.
:Hybrid Syst., 17 (2015), 128–143.
[5] E. K. Boukas, Z. K. Liu and G. X. Liu, Delay-dependent robust stability and H∞ control of
jump linear systems with time-delay, Int. J. Control, 74(4) (2001), 329–340.
[6] J. X. Dong and G. Yang, Fuzzy controller design for Markovian jump nonlinear systems, Int.
J. Control, Autom., Syst., 5(6) (2007), 712–717.
[7] Z. Y. Fei, H. J. Gao and P. Shi, New results on stabilization of Markovian jump systems with
time delays, Automatica, 45(10) (2010), 2300–2306.
[8] H. J. Gao, Z. Y. Fei, J. Lam and B. Du, Further results on exponential estimates of Markov-
ian jump systems with mode-depdendent time-varying delays, IEEE Trans. Autom. Control,
56(1) (2011), 223–229.
[9] K. Q. Gu, A further re nement of discretized Lyapunov functional method for the stability
of time-delay systems, International Journal of Control, 74(1) (2001), 737–744.
[10] D. W. C. Ho and Y. G. Niu, Robust fuzzy design for nonlinear uncertain stochastic systems
via sliding-mode control, IEEE Trans. Fuzzy Syst., 15(3) (2007), 350–358.
[11] M. Liu, P. Shi, L. X. Zhang and X. D. Zhao, Fault-tolerant control for nonlinear Markovian
jump systems via proportional and derivative sliding mode observer technique, IEEE Trans.
Circuits. Syst. I. Regul., 58(5) (2011), 1109–1118.
[12] S. Nguang, W. Assawinchaichote, P. Shi and Y. Shi, Robust H∞ control design for uncertain
fuzzy systems with Markovian jumps: an LMI approach, In: American Control Conference,
(2005), 1805–1810.
[13] S. K. Nguang, P. Shi and S. Ding, Fault detection for uncertain fuzzy systems: an LMI
approach, IEEE Trans. Fuzzy Syst., 15(6) (2007), 1251–1262.
[14] P. Shi, Y. Q. Xia, G. P. Liu and D. Rees, On designing of sliding-mode control for stochastic
jump systems, IEEE Trans. Autom. Control, 51(1) (2006), 97–103.
[15] Z. Shu, J. Lam and S. Y. Xu, Robust stabilization of Markovian jump delay systems with
delay-dependent exponential estimates, Automatica, 42(11) (2006), 2001–2008.
[16] E. G. Tian and C. Peng, Delay-dependent stability analysis and synthesis of uncertain T-S
fuzzy systems with time-varying delay, Fuzzy Sets, Syst., 157 (2006), 544–559.
[17] S. C. Tong, W. Wang and L. J. Qu, Decentralized robust control for uncertain T-S fuzzy
large-scale systems with time-dela, Int. J.Innovative Comput., 3(3) (2007), 657–672.
[18] Z. D. Wang, Y. R. Liu and X. H. Liu, Exponential stabilization of a class of stochastic sys-
tem with Markovian jump parameters and mode-dependent mixed time-delays, IEEE Trans.
Autom. Control, 55(7) (2010), 1656–1662.
[19] H. N. Wu and K. Y. Cai, Mode-independent robust stabilization for uncertain Markovian
jump nonlinear systems via fuzzy control, IEEE Trans. Man, Cybern., 36(3) (2006), 509–
519.
[20] L. G. Wu, P. Shi and H. J. Gao, State estimation and sliding mode control of Markovian
jump singular systems, IEEE Trans. Autom. Control, 55(5) (2010), 1213–1219.
[21] L. Q. Wu, P. Shi, H. J. Gao and C. H. Wang, Robust H∞ ltering for 2-D Markovian jump
systems, Automatica, 44(7) (2008), 1849–1858.

[22] L. G.Wu, X. J. Su, P. Shi and J. B. Qiu, A new approach to stability analysis and stabilization
of discrete-time T-S time-varying delay systems, IEEE Trans. Syst. Man, Cybern., 40(1)
(2011), 273–286.
[23] Z. J. Wu, X. J. Xie, P. Shi and Y. Q. Xia, Backstepping controller design for a class of
stochastic nonlinear systems with Markovian switching, Automatica, 45(4) (2009), 997–
1004.
[24] Z. J. Wu, X. J. Xie and P. Shi, Adaptive tracking for stochastic nonlinear systems with
Markovian switching, IEEE Trans. Autom. Control, 55(9) (2010), 2135–2141.
[25] Y. Q. Xia, M. Y. Fu, P. Shi, Z. J. Wu and J. H. Zhang, Adaptive backstepping controller
design for stochastic jump systems, IEEE Trans. Autom. Control, 54(12) (2009), 2853–2859.
[26] J. L. Xiong, J. Lam, H. J. Gao and D. W. C. Ho, On robust stabilization of Markovian jump
systems with uncertain switching probabilities, Automatica, 41(5) (2005), 897–903.
[27] S. Y. Xu and J. Lam, Robust H∞ control for uncertain discrete-time-delay fuzzy systems via
output feedback controllers, IEEE Trans. Fuzzy Syst., 13(1) (2005), 82–93.
[28] D. Yue, and Q. L. Han, Delay-dependent exponential stability of stochastic systems with
time-varying delay, nonlinearity, and Markovian switching, IEEE Trans. Autom. Control,
50(2) (2005), 217–222.
[29] Y. S. Zhang, S. Y. Xu and J. H. Zhang, Delay-dependent robust H∞ control for uncertain
fuzzy Markovian jump systems, Int. J. Control, Autom., Syst., 7(4) (2009), 520–529.
[30] Y. H. Zhang, S. Y. Xu and B. Y. Zhang, Robust output feedback stabilization for uncertain
discrete-time fuzzy Markovian jump systems with time-varying delays, IEEE Trans. Fuzzy
Syst., 17(2) (2009), 411–420.
[31] Y. Zhao, H. J. Gao, J. Lam and B. Z. Du, Stability and stabilization of delayed T-S fuzzy
systems: a delay partitioning approach, IEEE Trans. Fuzzy Syst., 17(4) (2009), 750–762.